Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Interferon And Thrush

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Candidiasis (Thrush)

The Bottom Line Candidiasis is a very common yeast (fungal) infection. The fungus normally lives in the body. It cannot be eliminated. The best way to avoid an outbreak of candidiasis is to strengthen your immune system by taking antiretroviral medications (ARVs). Most candida infections are easily treated with local therapies. In people with weakened immune systems, these infections become more persistent. Systemic anti-fungal drugs can be...
Ask the Experts

interferon and hiv

i am 21 years old ihave hiv since 7 monthes iam not on medication.my viral load in 1/12/2008 not detected but my cd4 was 915 and now 436 (35%)because i tam on interferon and ribavirin and also zefix since 6 monthes.my question if my cd4 stil law and...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Interferon reliably causes CD4 cells to drop but the CD4 percentage stays the same or increases. If this is the case with you, I would not be concerned. The only issue I am concerned about clinically are candida infections - eg, thrush of the mouth.... Read more »

Interferon

Greetings from Manila Philippines!Hi Doc Barbara,Last Feb my CD4 count was 99 and just last April it was 163. I stop interferon treatment last Feb (after 6 months) but my doctor insist to finish the 48 weeks treatment. Should I continue interferon?I...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
I am unclear if you are currently on your third month of interferon treatment or not. If so, I would want to know your HCV RNA level on treatment to determine if you should continue interferon and ribavirin therapy. If suppressed at 12 weeks, I... Read more »

thrush, thrush!!!!!!!!!

THANK YOU FOR YOUR RESPONSE, IT HELPED ALOT. I HAVE BEEN TAKING ATRIPLA BUT NOW HAVE THRUSH SINCE I STARTED TAKING THE MEDS. IS THE MED NOT WORKING OR HOW LONG BEFORE I SEE ANY IMPROVEMENT. BESIDES ATRIPLA I AM TAKING,CLOTRIMAXOLE LOZENGES AND...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
It would be very unusual for thrush to develop while on therapy and then not respond to the medications you are taking. The first thing I would suggest is that you see an expert provider to make sure it truely is thrush, versus something else such... Read more »

can vaginal thrush lead to oral thrush?

Doctor, I'm scared. I have had a yeast infection (vaginal) for over 6 years. It didn't itch, so I didn't bother much about it. I tried to get rid of it twice - very far apart - but both times it came back. I now have flat red...
David A. Reznik, D.D.S.

Response from David A. Reznik, D.D.S.

Grady Health System
Vaginal candidiasis is a common condition in the immunocompetent (HIV-) population. There are very effective therapies available for management of this condition. For people who have recurrent infections, there are ways of preventing recurrence. My... Read more »
Connect With Others

Interferon and Hiv

Posted by ethan_hines, 2 Replies
Why doesn't pegylated Interferon work the same way with Hiv as it does with HVB/C?. Isn't Interferon very important in fighting RNA virus infections which Hiv is one of? How does Hiv get around its defence? Read more »

Interferon Roferon Peginterfeon Side Effects

Posted by Claude, 1 Reply
Hi guys,

Did any of you go through bilogical treatment with any kind of Interferons. If you did could you please tell me more about your dosage and side effects?

I am currently on INTRON A and it's a living hell. I don't know what to do anymore.... Read more »

hepatitis c - interferon tratamiento

Posted by Anonymous
HOLA NESESITO HACER ALGO POR MI HIGADO, MI DOCTOR ME SUGERIO TRATAR CON INTERFERON. EL PROBLEMA ES QUE MIS DEFENSAS SUBEN Y BAJAN Y COMO LEI INTERFERON TIENE MUCHOS SIDES EFFECTS. TAMBIEN HACE TRES ANOS ME ENFERME Y ME DIO P.M.L USE INTEFERON TODOS... Read more »

SEEKING PEOPLE WHO USED INTERFERON FOR HEPATIS C

Posted by Anonymous, 4 Replies
HELLO ! MY LIVER DOCTOR WANTS ME TO USED INTEFERON FOR THE HEPATITIS C, BUT THE PROBLEM I HAVE IS THAT MY T-CELLS GO UP AND DOWN. MY T-CELLS ARE 325 NOW BUT THE LAST MONTH WERE 221 AND THE MONTH BEFORE WERE 175,IN JANUARY I HAVE 400. I DID A BIOPSY... Read more »